Texas, 2022

Hail and Damaging Winds in Texas, February 21 to 22, 2022

February 21 to 22, 2022 · NWS FWD · 36 events in 9 counties and zones

Several rounds of severe storms moved across the region as a strong shortwave and trough moved into the Southern Plains. 75 and fell along a line stretching west to east across the northern portions of the DFW Metroplex.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$784,000
Crop damage
None recorded
Events
36

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FWD wrote it up.

Several rounds of severe storms moved across the region as a strong shortwave and trough moved into the Southern Plains. Most of the hail reports were between 1-1.75 and fell along a line stretching west to east across the northern portions of the DFW Metroplex. A neighborhood in Wise County received substantial damage due to wind driven hail up to the size of golf balls.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Feb 21, 5:24 PM CST, 2 hours 32 minutes earlier.

Area forecast discussion, Feb 21, 5:24 PM CST, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
524 PM CST Mon Feb 21 2022

...New Short Term, Aviation...

.SHORT TERM... /NEW/
Update:
The previous discussion below details our current thinking. We are
seeing elevated convection fire near the Caprock as well as across
the Permian Basin late this afternoon as expected. This activity
will continue to move northeast through the afternoon, reaching
portions of North and Central Texas after 6 PM. Although between
60 and 120 J/KG of CIN remain, some storms capable of producing
hail are still possible, generally north of I-20. We will continue
to monitor the cap strength and storm progression through the
evening.

79

Previous Discussion:
/Through Tuesday/

Low clouds are in the process of clearing over the area, while a
stream of high clouds spread overhead from the southwest. Rapid
warming has occurred in areas with better clearing, sending many
readings to the low 80s across Central Texas. Temperatures will
continue to warm this afternoon, and reach the mid and upper 80s
in areas able to receive better insolation and increased mixing,
especially out west. For areas west of U.S. 281, the very warm
temperatures, along with breezy south winds and humidity below 30
percent, will result in another day of an elevated fire weather
threat.

The upper trough centered over the western U.S. will gradually
become positively tilted the next 24-36 hours while an embedded
shortwave approaches from the southwest. This shortwave will act
to provide synoptic lift across the northern half of our area, but
the better lift will remain to our north and east, along and
downstream the jet core and stronger height falls. An area of high
based convection is expected to initiate as strong ascent occurs
over West Texas, that will shift northeast late this afternoon and
tonight. The earliest impacts to the far western portions of the
forecast area will likely not occur until around 6 pm or later, as
the cap is expected to remain in place this afternoon. An area of
strong 925 mb warm air advection will support a tightening
thermal gradient and resulting frontogenesis in the 925-850 mb
layer. Convection will drive northeast with this lift, meaning the
highest shower and thunderstorm chances will remain near and
north of I-20 this evening and overnight.

Large hail will be the primary threat with the elevated storms,
and a few are expected to become strong to severe tonight. As
these storms drive east, the environment below them will become
progressively more supportive of thunderstorms as saturation and
evaporative cooling occurs underneath and creates a larger layer
of available instability. There is uncertainty, however, if these
storms will be able to modify enough to utilize the low level
moisture that's surged northward over the past 24 hours and
eventually become surface based. A surface based storm or two
cannot totally be ruled out, in which case, damaging winds and
large hail would become a bigger threat.

The aforementioned synoptic lift to our north and east will aid
in driving convection eastward quite quickly overnight, and the
low level frontogenesis will support some lingering showers and
sub-severe thunderstorms across Central & East Texas overnight
until mid-morning.

As the storms exit, attention turns to the cold front expected to
arrive at the Red River in the mid to late morning Tuesday. The
front should reach DFW around midday, and continue south through
Central Texas the rest of the afternoon. A wide range in temperatures
can be expected tomorrow, with areas along the Red River only
reaching the 60s, and much of Central Texas reaching the 80s.

Gordon

&&

.LONG TERM... /Issued 343 PM CST Mon Feb 21 2022/
/Tuesday Night Through Early Next Week/

An unsettled winter pattern will dominate weather conditions
across North and Central Texas this week as the spring-like warm
and moderately moist airmass currently in place is replaced by an
arctic airmass in the aftermath of Tuesday's FROPA. The primary
driver of upper level flow across the western and central CONUS
will be a positively tilted upper trough that will dig along the
western coast before slowly shifting eastward across the Rockies
late week. The reinforced southwest flow pattern overhead will set
up the potential for post-frontal precipitation chances including
a wintry mix of precipitation as a steady stream of moisture
flows over the shallow cold airmass through the end of the week.
Precipitation totals aren't forecast to be very high through this
winter weather episode, but given periods of sub-freezing
temperatures we cannot rule out the potential for a few travel
issues particularly during morning commutes.

Tuesday Night and Wednesday:
CAA in the wake of the departing cold front should result in a
remarkably cooler night across North and Central Texas Tuesday
night. In stark contrast from previous nights, temperatures will
plummet into the mid 20s/lower 30s in North Texas while Central
Texas generally remains above freezing with lows in the mid 30s
and 40s as blustery north winds descend through the region
overnight. By Wednesday morning, large scale ascent will begin
increasing in the vicinity while southwest flow aloft strengthens
as a disturbance downstream from the western CONUS longwave trough
approaches. While the surface cold front will be long gone,
located near or south of the I-10 corridor, the 850 mb and 700 mb
frontal boundaries will remain displaced to our north and west,
western North TX/OK and OK Panhandle/KS respectively. Areas of
light precipitation are likely to begin developing across the
region in this overrunning regime early Wednesday morning. Precip
in locations south of a line extending from Bonham to Comanche is
likely to fall as a cold (but not freezing) rain. Meanwhile the
precip type in locations near and north of this line is likely to
be primarily a mix of freezing rain and sleet.

While the evolution of large scale flow is reasonably consistent
among the operational models, there remains enough residual spread
in QPF and temperatures for Wednesday to create some nagging
uncertainty in the potential for travel impacts. As the NAM does
have a history of handling shallow cold fronts fairly well,
temperatures have been blended towards the colder side of guidance
closer in line with recent NAM trends, but not quite as cold as
this single deterministic solution. This limits near to sub-
freezing daytime temperatures to our northwest zones. As far as
QPF, despite variations among deterministic guidance the overall
signal is that precipitation on Wednesday will be relatively
light. The area with the highest PoPs will shift eastward across
the region Wednesday afternoon as moisture and ascent stream
across the region.

Wednesday Night and Thursday:
By Wednesday night, the upper trough will begin advancing across
the Desert Southwest funneling/intensifying additional large scale
lift and moisture across the state. As temperatures fall
Wednesday night, the transition line between liquid and
freezing/frozen precipitation is likely to sag southward bringing
a wintry mix as far south as a Goldthwaite to Waxahachie line.
Precipitation chances will continue throughout the daytime hours
on Thursday with a mix of winter p-types ongoing even as near-
surface temperatures gradually warm. Despite the lack of solar
insolation temperatures should climb above freezing region-wide on
Thursday, allowing any frozen surfaces that manage to develop
Wednesday night to slightly thaw/melt.

Thursday Night/Friday Morning:
PoPs will taper off through the evening and overnight hours as
the trough axis shifts east of the Plains late Thursday. North and
Central Texas does look to receive a reinforcing shot of cold air
Thursday night with the coldest temperatures of the week by
daybreak Friday. Widespread freezing temperatures are expected
with lows ranging from the mid/upper teens along the Red River to
the 20s and lower 30s in Central Texas. As moisture is shunted
southward and temperatures begin to fall the potential for a
wintry mix will slide southward through Central Texas before
coming to an end. Precipitation looks to be fairly light with no
measurable accumulations expected at this time. There is the
potential for many surfaces to still be damp/wet from
precipitation Thursday night which could lead to some glazing on
elevated surfaces as temperatures plunge into the teens and 20s.
This is likely to be the period most at risk for travel impacts,
with slick spots possible during the Friday morning commute. Even
as air temperatures fall, ground temperatures generally cool at a
much slower rate so widespread travel issues are not anticipated.

We will get a brief break from precipitation on Friday as daytime
temperatures warm into the 40s region-wide. Another shortwave
trough may bring additional precip into the region this weekend.
Well-below normal temperatures including parts of the area dipping
below freezing in the overnight hours, will result in more
chances for a wintry mix of precipitation Saturday and Sunday. The
good news is that little/no accumulation is expected from this
round of precip. A considerable amount of uncertainty remains
beyond Friday so expect this portion of the forecast to undergo
additional changes throughout the week. Chilly but dry weather
officially returns to North and Central Texas early next week.

12

&&

.AVIATION... /NEW/
/00Z TAFs/

The primary aviation weather concern through this evening will be
thunderstorm chances followed by the arrival of MVFR ceilings
overnight. Concerns on Tuesday will be a north wind shift after
sunrise with the arrival of a cold front.

Middle and high clouds will continue to stream in from the
southwest this evening ahead of a developing long wave trough
across the West Coast. Lift associated with a shortwave embedded
in southwesterly flow has already produced numerous showers and
thunderstorms across West Texas. This activity will move into the
region during the evening hours with likely impacts to the Bowie
corner post between 00Z and 06Z. The coverage of storms should
decrease as they approach the I-35 corridor but some thunderstorms
in the vicinity of the Metroplex airports can't be ruled out (the
most favored time between 02 and 06Z). Storm chances will be
considerably lower in Waco based on the expected movement of the
shortwave. Storm chances will decrease from west to east overnight
but MVFR ceilings will prevail overnight as a 40 knot low level
jet sends reinforcements of Gulf moisture northward. Low ceilings
should be shunted to the east after sunrise Tuesday as low level
flow veers ahead of a cold front. VFR is expected most of the
day Tuesday with scattered to broken high clouds initially, but
some post frontal MVFR stratus will move in by Tuesday afternoon.

A south wind will continue tonight in the 12 to 16 knot range with
some gusts around 25 knots. Wind speeds will decrease slightly
after sunrise with winds veering to the southwest just ahead of
the cold front. FROPA will likely occur at the Metroplex TAF sites
between 15 and 16Z and Waco a couple of hours later. Post frontal
winds will be northwest to north between 10 and 15 knots with
some higher gusts, especially Tuesday evening.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    62  73  32  37  31 /  60  10  10  70  50
Waco                64  80  38  44  35 /  30  10  10  60  30
Paris               64  73  33  39  33 /  80  30   5  80  80
Denton              56  69  26  34  25 /  70   5   5  70  50
McKinney            62  72  30  36  29 /  70  20   5  70  50
Dallas              63  74  33  37  31 /  60  10  10  70  50
Terrell             64  76  35  40  33 /  60  20  10  70  60
Corsicana           66  80  40  44  36 /  40  20  10  70  50
Temple              63  81  40  46  34 /  20   5  10  60  30
Mineral Wells       54  71  28  33  26 /  70   0  10  50  50

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Feb 21, 7:32 PM CST, 24 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
732 PM CST Mon Feb 21 2022

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-230145-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
732 PM CST Mon Feb 21 2022

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.
There is a chance of thunderstorms tonight. A few severe storms will
be possible, primarily north of I-20. Hail will be the primary
hazard but some damaging winds are also possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
There is a potential for a wintry mix across parts of North and
Central Texas on Wednesday and Thursday. Some impacts to travel are
possible roughly north of a Cisco to Sherman line.

.SPOTTER INFORMATION STATEMENT...
Very limited spotter activation is possible generally north of I-20
through the evening.

In the hours before

Special weather statement, Feb 21, 7:26 PM CST, 30 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
726 PM CST Mon Feb 21 2022

TXZ101-102-220200-
Wise TX-Jack TX-
726 PM CST Mon Feb 21 2022

...A strong thunderstorm will impact portions of western Wise and
eastern Jack Counties through 800 PM CST...

At 726 PM CST, Doppler radar was tracking a strong thunderstorm 8
miles north of Graford, or 11 miles south of Jacksboro, moving
northeast at 50 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Bridgeport, Jacksboro, Alvord, Chico, Paradise, Boonsville,
Cottondale, Runaway Bay and Lake Bridgeport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 200 AM CST for
north central Texas.

&&

LAT...LON 3343 9762 3300 9763 3300 9800 3301 9831
      3308 9832 3343 9803
TIME...MOT...LOC 0126Z 250DEG 42KT 3306 9821

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Stalley

The radar

The Dallas/Ft Worth radar (KFWS), 77 km away, was scanning. The volume nearest the first event began at 01:56 UTC.

Open the radar archive at this moment

Event by event

34 hail, 2 thunderstorm wind. Local standard time, as filed.

Hail, Wise

When
February 21, 7:56 PM CST
Where
Wise County, 2.97 mi ENE of Balsora
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
33.130, -97.800

Quarter sized hail was reported 4 miles west of Cottondale.

Hail, Wise

When
February 21, 8:00 PM CST
Where
Wise County, 0.9 mi NE of Cottondale
Measured
2 in hail
Property damage
$15,000
Reported by
Emergency Manager
Coordinates
33.080, -97.710

Hail measuring 2.125 inches was measured between Paradise and Cottondale.

Hail, Wise

When
February 21, 8:03 PM CST
Where
Wise County, 2.31 mi W of Paradise
Measured
1.5 in hail
Reported by
Public
Coordinates
33.150, -97.690

Hail, Wise

When
February 21, 8:05 PM CST to 8:07 PM CST
Where
Wise County, 1.96 mi SE of Paradise
Measured
1.75 in hail
Property damage
$150,000
Reported by
Public
Coordinates
33.133, -97.623

Wind driven ping pong to golf ball sized hail damaged windows, vehicles and fences to the southeast of Paradise. The winds were estimated at 60-70 mph.

Thunderstorm Wind, Wise

When
February 21, 8:05 PM CST
Where
Wise County, 1.94 mi SE of Paradise
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
33.134, -97.623

Winds of 60-70 mph were estimated to the southeast of Paradise. Hail up to golf ball size was also falling and caused damage to windows and vehicles.

Hail, Wise

When
February 21, 8:17 PM CST
Where
Wise County, 2.22 mi NW of Bluett
Measured
1.75 in hail
Property damage
$500,000
Reported by
Public
Coordinates
33.190, -97.480

Numerous houses in the Heritage Creek Subdivision sustained broken windows, damaged roofs, and other property damage from wind-driven large hail.

Hail, Wise

When
February 21, 8:19 PM CST
Where
Wise County, 2.22 mi NE of Herman
Measured
1.5 in hail
Reported by
Public
Coordinates
33.190, -97.500

Hail, Wise

When
February 21, 8:20 PM CST
Where
Wise County, 0.98 mi N of Bluett
Measured
1.75 in hail
Property damage
$80,000
Reported by
Public
Coordinates
33.184, -97.452

A home near the intersection of FM 2264 and CR 4430 in Rhome sustained 2 broken windows and significant damage to 4 vehicles from wind-driven large hail.

Hail, Wise

When
February 21, 8:21 PM CST
Where
Wise County, 7.01 mi S of Slidell
Measured
1 in hail
Reported by
Public
Coordinates
33.270, -97.420

Hail, Denton

When
February 21, 8:29 PM CST
Where
Denton County, 1.35 mi ENE of Stony
Measured
1.75 in hail
Property damage
$6,000
Reported by
Public
Coordinates
33.240, -97.350

Half dollar and golf ball sized hail was reported near Highway 380 and North Jackson Road.

Thunderstorm Wind, Palo Pinto

When
February 21, 8:31 PM CST
Where
Palo Pinto County, (Mwl)mineral Wells A
Measured
50 kt (58 mph) measured gust
Reported by
ASOS
Coordinates
32.780, -98.070

A wind gust of 58 mph was measured at the Mineral Wells Airport ASOS.

Hail, Denton

When
February 21, 8:37 PM CST
Where
Denton County, 2.99 mi NNE of Bolivar
Measured
0.75 in hail
Reported by
Public
Coordinates
33.410, -97.250

Reported via mPing.

Hail, Denton

When
February 21, 8:44 PM CST
Where
Denton County, 0.58 mi W of Sanger Lane Arpt
Measured
0.75 in hail
Reported by
Public
Coordinates
33.370, -97.160

Several reports of penny sized hail in the Sanger area.

Hail, Parker

When
February 21, 8:48 PM CST
Where
Parker County, 0.58 mi E of Authon
Measured
0.75 in hail
Reported by
Public
Coordinates
32.870, -97.860

Reported via mPing.

Hail, Parker

When
February 21, 8:49 PM CST
Where
Parker County, 2.82 mi SSW of Poolville
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
32.940, -97.860

Hail, Parker

When
February 21, 8:57 PM CST
Where
Parker County, 2.15 mi SSE of Springtown Arpt
Measured
1 in hail
Reported by
Public
Coordinates
32.970, -97.720

Hail, Parker

When
February 21, 8:59 PM CST
Where
Parker County, 1.35 mi ESE of Springtown Arpt
Measured
0.75 in hail
Reported by
Public
Coordinates
32.990, -97.710

Reported via mPing.

Hail, Parker

When
February 21, 9:01 PM CST to 9:15 PM CST
Where
Parker County, 1.99 mi WNW of Highland Addition
Measured
1.5 in hail
Property damage
$5,000
Reported by
Public
Coordinates
32.939, -97.663

Hail up to 1.5 fell for nearly 15 minutes on Seessums Road in Springtown.

Hail, Parker

When
February 21, 9:05 PM CST
Where
Parker County, 4.75 mi SSW of Springtown
Measured
1.5 in hail
Reported by
Public
Coordinates
32.910, -97.720

Reported via mPing.

Hail, Young

When
February 21, 9:43 PM CST
Where
Young County, 1.87 mi ESE of Lake Graham
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
33.140, -98.600

Hail, Jack

When
February 21, 10:18 PM CST
Where
Jack County, 0.58 mi E of Jacksboro
Measured
1.25 in hail
Reported by
Social Media
Coordinates
33.220, -98.160

Hail, Denton

When
February 22, 3:18 AM CST
Where
Denton County, 2.32 mi W of Lewisville
Measured
1 in hail
Reported by
Public
Coordinates
33.070, -97.040

Hail, Denton

When
February 22, 3:22 AM CST
Where
Denton County, 0.69 mi S of Little Elm
Measured
1.5 in hail
Property damage
$3,000
Reported by
Trained Spotter
Coordinates
33.140, -96.970

Ping pong ball sized hail was measured in Lakewood Village.

Hail, Denton

When
February 22, 3:24 AM CST
Where
Denton County, 2.82 mi SSE of Navo
Measured
1 in hail
Reported by
Public
Coordinates
33.180, -96.920

Reported via mPing.

Hail, Denton

When
February 22, 3:25 AM CST
Where
Denton County, 4.11 mi E of Little Elm
Measured
1 in hail
Reported by
Public
Coordinates
33.140, -96.900

Hail, Denton

When
February 22, 3:25 AM CST to 3:27 AM CST
Where
Denton County, 4.84 mi N of Carney
Measured
1.75 in hail
Property damage
$25,000
Reported by
Public
Coordinates
33.150, -96.880

Quarter to golf ball sized hail was reported via mPing east of Hackberry.

Hail, Denton

When
February 22, 3:26 AM CST
Where
Denton County, 5.65 mi NNE of Carney
Measured
1 in hail
Reported by
Public
Coordinates
33.160, -96.860

Reported via mPing.

Hail, Denton

When
February 22, 3:30 AM CST
Where
Denton County, 2.97 mi ESE of Little Elm
Measured
1 in hail
Reported by
Public
Coordinates
33.140, -96.920

Reported via mPing.

Hail, Collin

When
February 22, 3:32 AM CST
Where
Collin County, 1.35 mi WSW of Foot
Measured
1.25 in hail
Reported by
Public
Coordinates
33.210, -96.770

Reported via mPing.

Hail, Collin

When
February 22, 3:40 AM CST
Where
Collin County, 2.42 mi SE of Foot
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
33.192, -96.725

Hail, Collin

When
February 22, 3:42 AM CST
Where
Collin County, 4.16 mi SE of Foot
Measured
1.25 in hail
Reported by
Public
Coordinates
33.170, -96.710

Reported via mPing.

Hail, Collin

When
February 22, 3:46 AM CST
Where
Collin County, 3.5 mi N of Allen
Measured
1 in hail
Reported by
Public
Coordinates
33.150, -96.690

Reported via mPing.

Hail, Collin

When
February 22, 3:47 AM CST to 3:50 AM CST
Where
Collin County, 1.5 mi NNE of McKinney
Measured
1.5 in hail
Reported by
Public
Coordinates
33.220, -96.610

Reported via mPing, hail between 1.25-1.5 inches fell in this location.

Hail, Collin

When
February 22, 4:01 AM CST
Where
Collin County, 0.9 mi SE of Snow Hill
Measured
1.5 in hail
Reported by
Public
Coordinates
33.260, -96.390

Reported via mPing.

Hail, Fannin

When
February 22, 4:34 AM CST
Where
Fannin County, Ladonia
Measured
0.75 in hail
Reported by
Public
Coordinates
33.420, -95.970

Hail, Delta

When
February 22, 5:20 AM CST
Where
Delta County, 0.58 mi E of Enloe
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
33.430, -95.660

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2022Every state in 2022This day in weather historyWarnings in Texas, February 2022

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1007605, 1007607, 1007608, 1008528, 1008529, 1007609, 1007611, 1008526, 1007612, 1007613, 1007617, 1007620, 1007621, 1007623, 1007622, 1007624, 1007625, 1008527, 1007627, 1007629, 1007630, 1007631, 1007632, 1007633, 1007634, 1007635, 1007636, 1007638, 1008510, 1008511, 1008512, 1008513, 1008515, 1008516, 1008524, 1008517.